# SDR ASAA2014091109114

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 5,952 hours, 1,887 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Shield
- Condition: Damaged
- Location: Nr 1 Eng Harness
- Component: Wire Harness
- Component part number: CA24401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WIRE HARNESS MISSING BRAIDED SHIELD IN SEVERAL PLACES.  ACFT GROUNDED.  R & R AND TESTED NR 1 ENGINE, HARNESS IAW MM 26-11-02.  INSTALLATION TEST PASSED.
